# SDR SIMA20140227007

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 23,536 hours, 19,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Condition: Stuck
- Location: Ground Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB ACFT UNABLE TO HOLD PRESSURIZATION IN CABIN ALT CLIMBED WITH ALT.  NEITHER AUTO OR MAIN MODE WAS ABLE TO CONTROL CABIN PRESSURIZATION.  FOUND GND AIR CONDITION HOOK UP FLAPPER VLV STUCK IN THE FULL OPEN POSITION.  CLEANED & LUBRICATED HINGE & SPRING.  PERFORMED OPERATIONS CHECK PRESSURIZATION CONTROL SYS IN NORMAL MODE IAW AMM 21-22-04 & 21-31-00.
